RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 295, Number 2, Pages 288–291 (Mi dan8059)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On an extension of the module of invertible transformations

A. V. Mikhailovab, A. B. Shabatab, R. I. Yamilovab

a Landau Institute for Theoretical Physics, USSR Academy of Sciences
b Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (576 kB)

English version:
Doklady Mathematics, 1988, 36:1, 60–63

Bibliographic databases:
UDC: 517.9
Presented: С. П. Новиков
Received: 12.02.1986

Citation: A. V. Mikhailov, A. B. Shabat, R. I. Yamilov, “On an extension of the module of invertible transformations”, Dokl. Akad. Nauk SSSR, 295:2 (1987), 288–291; Dokl. Math., 36:1 (1988), 60–63

Citation in format AMSBIB
\Bibitem{MikShaYam87}
\by A.~V.~Mikhailov, A.~B.~Shabat, R.~I.~Yamilov
\paper On an extension of the module of invertible transformations
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 295
\issue 2
\pages 288--291
\mathnet{http://mi.mathnet.ru/dan8059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902684}
\zmath{https://zbmath.org/?q=an:0674.35072}
\transl
\jour Dokl. Math.
\yr 1988
\vol 36
\issue 1
\pages 60--63


Linking options:
  • http://mi.mathnet.ru/eng/dan8059
  • http://mi.mathnet.ru/eng/dan/v295/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Commuting differential operators of rank 3, and nonlinear differential equations”, Math. USSR-Izv., 35:3 (1990), 629–655  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020